# SDR S2YA05035

- Difficulty date: May 26, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 4068B000002
- Condition: Inoperative
- Location: Flow Control
- Part time: 9,880 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF ROLL THE CREW GOT A BLEED SOV CAS MESSAGE, THEY CONSULTED WITH MECHANIC AND WERE ABLE TO GET IT TO CLEAR.  CREW ATTEMPTED TAKEOFF AGAIN RECEIVED A BLEED SOV CAS MESSAGE.  THE AC RETURNED TO THE GATE.  MECHANIC REPLACED THE FLOW CONTROL VALVE.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE.  (K)
